A Pimple Arises After Using KB Implants?
I am a 26-year-old woman and I have 2 children … and now I am an implant … but why after my facial implant is there growing pimples?
Thank you for using the HealthReplies.com consulting service
We understand the inconvenience of your complaint
KB implants are a type of contraception that contains hormones. This type of birth control is also effective for delaying pregnancy by preventing sperm cells from meeting the egg in the uterus.
Although quite effective, hormonal birth control has various side effects that make users feel uncomfortable. Apart from irregular bleeding, skin problems such as acne often arise.
Acne is a bacterial infection of the hair follicles or oil glands under the skin. Pimples often cause reddish spots / bumps that arise one at a time, spread or in groups of varying sizes.
Various causes of acne include the type and type of skin they have, hormonal factors, hygiene factors / lack of skin hygiene, often squeezing blackheads / pimples with hands or special tools that are not clean, the use of certain drugs, to irritation due to facial skin care products that are not according to skin type. Among all that, hormonal factors are the most frequent cause of acne. This condition is most often experienced by women and men when growing up into adolescence and adulthood.
In cystic acne, skin oil production will increase due to the influence of hormones in the body. So that the onset of acne can indeed be related to the use of hormonal birth control implants.
You do not need to worry, generally the condition is only temporary and can disappear by itself even though it requires a relatively long time. Avoid taking action to get rid of pimples by hand or non-sterile tools. Squeezing zits will increase the risk of infection and other skin disorders.
If the complaint makes you uncomfortable, do not hesitate to consult a dermatologist for evaluation and treatment in accordance with the condition of your skin.
Thus the information we can convey, hopefully helps